MAUDE Adverse Event Report: DENTIUM USA SUPERLINE; IMPLANT, ENDOSSEOUS, ROOT-FORM

DENTIUM USA SUPERLINE; IMPLANT, ENDOSSEOUS, ROOT-FORM
Model Number FX6010SWC
Medical Device Problem Codes Loss of Osseointegration (2408); Osseointegration Problem (3003)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 04/13/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
 
Event or Problem Description
The dental implant, fx6010swc in tooth location #11 was removed on (b)(6) 2016 due to loss of osseointegration after 1 year 8 months implantation.The doctor indicated that the bone loss and bone condition of the patient causes implant removal.The condition of the patient is recovered without complications and stable.

Brand Name
SUPERLINE
Common Device Name
IMPLANT, ENDOSSEOUS, ROOT-FORM
Manufacturer (Section D)
DENTIUM USA
6761 katella ave.
cypress CA 90630
MDR Report Key5730395
Report Number3005503242-2016-00008
Device Sequence Number16271198
Product Code DZE
UDI-Device IdentifierD755FX6010SWC0
UDI-PublicD755FX6010SWC0
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K041368
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 06/16/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Expiration Date09/30/2020
Device Model NumberFX6010SWC
Device Lot NumberH30VA384S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/06/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2016
Initial Report FDA Received Date06/16/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR